Open Access


Download data is not yet available.


In this paper, we investigate the Cauchy problem for a ND nonlinear elliptic equation in a bounded domain. As we know, the problem is severely ill-posed. We apply the Fourier truncation method to regularize the problem. Error estimates between the regularized solution and the exact solution are established in Hp space under some priori assumptions on the exact solution.

Author's Affiliation
Article Details

Issue: Vol 1 No T5 (2017)
Page No.: 193-202
Published: Nov 29, 2018
Section: Original Research

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Le, T. (2018). HP estimation for the Cauchy problem for nonlinear elliptic equation. Science and Technology Development Journal - Natural Sciences, 1(T5), 193-202.

 Cited by

Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 50 times
Download PDF   = 29 times
Total   = 29 times